# SDR CALA2024080902185

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 60,854 hours, 17,732 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5196U1
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 173733-0100-0112 GEN ITEM 53-5310-1-2616 UPPER CABIN FLOOR SUPPORT TOP ANGLE IS CRACKED AROUND FIVE NUTPL ATES, LOCATED BETWEEN B.S. 1180+80 AND B.S. 1180+100, B.L. 0 IN ALC REPLACED FLOOR SUPPORT TAP ANGLE IAW B757-300 SRM 51-40-02 PARAG RAPH 4.
